Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Sensitive skin, rashes on body, feeling light headed, irregular periods. Reason for rashes?

hi there. I am a 30 year old woman, and out of nowhere, i ve had a rash since March 2012. The severity changes by the day, sometimes i m covered, sometimes just small patches . This is a sudden onset. Now, i ve always had sensitive skin , and i ve recently had an allergy patch test which showed hair dye, nickel, disperse orange 3 textile dye... but, the rash is continual, is there any chance this could be a sign of something going on internally? I m also light headed frequently, along with fatgue, irregular periods and abdominal issues. My rosacea flares to extreme in the off time of the rash. It s always something. My self confidence is at an all time low.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
The symptoms mentioned may be due to thyroid disorder .go for thyroid profile and get treated accordingly.use regular moisturiser and antihidtamine
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor